What can I do for the 24/7 ringing in the ears? The difficulty getting up from a seated position or the pain in my back? These effects occurred after 750mg of Levaquin?
15 May 2012
Recently after only 3 doses of Levaquin I have horrible pain in almost every joint in my body. I've since had my doctor change to a different antibiotic. I was curious if I was experiencing an allergic reaction and after some searching on the Internet, discovered several sites with literally hundreds of people harmed from taking Levaquin. Everything from ruptured tendons, muscle pain, back pain, trouble walking, ears ringing and horrible headaches.
rashes, blisters and many others. All associated with taking Levaquin. The FDA knows all this and won't remove this poisonous drug. Worst of all, it seems these side effects don't go away. Some people have had problems for years. Good luck.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After 7 days I stopped Levaquin but I woke up this morning with the most severe pain in my right shoulder and neck that I have ever experienced. I ...
1 answer • 24 Oct 2011
On day 3 noticed severe flank pain on right side and my vision became worse. Do you have information on how Levaquin affects kidneys and also ...
2 answers • 8 Nov 2011
I have suffered greatly from taking (5) doses of Levaquin. I believe I would have had ruptured tendons if I had remain seated the vast majority of 4 ...
6 answers • 9 May 2012
How long since you've been floxed?! What did you do to recover?! Have you had any relapses?! December 9 and 10, 2012, I took 2000mg of Cipro ...
1 answer • 8 Feb 2013
... both arms. I am experiencing continuing pain in my upper arms & shoulders. Dr. Ordered an MRI which revealed multiple tendon tears. I am 8 ...
1 answer • 17 Jul 2014